RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 14, Issue 1  


Mineev Mikhail Petrovich (to the 80th anniversary of birthday)
V. N. Chubarikov
4
Optimization of boundaries of remains for bounded remainder sets on two-dimensional torus
A. A. Abrosimova, D. A. Blinov, T. V. Polyakova
9
Asymptotical formula for fractional moments of some Dirichlet series
S. A. Gritsenko, L. N. Kurtova
18
On matrix decomposition of one reduced cubic irrational
N. M. Dobrovol'skii, D. K. Sobolev, V. N. Soboleva
34
To the distribution of prime numbers in the polynomials of second degree with integer coefficients
I. I. Illyssov
56
Conjugacy problem subgroups in a free piece of infinite cyclic groups
E. S. Logacheva
61
Zeros of Dirichlet polynomials approximating Dirichlet $\mathrm{L}$-functions in the critical strip
O. A. Matveeva
70
On representations of positive integers
V. G. Chirskii, V. Y. Matveev
75
Representations of positive integers in DBNS
V. G. Chirskii, R. F. Shakirov
86
The evolution of a satellite motion in the gravitational field of a viscoelastic planet with a core
A. V. Shatina, E. V. Sherstnev
94
Multidimensional generalization of sums of fraction parts and their applications to number theory
A. V. Shutov
104
Extremums of vector-valued functions of several real variables
Jela Šušić
119
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020